It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-02-2006, 06:37 PM   #1
Junior Member
(female)
 
Join Date: Jun 2006
Posts: 41
JAZ87 HB User
ugh ugh ugh SOO LOST AGAIN....

Hey everyone...I'm always going back and forth...(some of you may remember me as Gypsyy927 or Catt18)
**WEll...It seems I felt better for awhile...But I just keep going back and forth. I'm taking 75mg of zoloft, and well 5mg buspar and .5mg loraz as needed...BUT ugh...I feel soooo hopeless and depressed out of nowhere for noooo reason. I hate it. I hate it. I hate it! I suppose im going to talk to my p about this on monday.
I've been on these meds since like March...is this long enough to work???
*Should I ask to have my med switched?
Lately I'm tired all the time....can't sleep at night....anxious 24/7...Have more pure o out of control thoughts....feel like im losing my mind....feel depressed a lot...and just pure HOPELESS. I feel like im going nowhere...and I suffer panic attacks almost daily (until i take my loraz and pass out) ahh what in the world is going on with me???
I had my blood tested to see if it could be my thyroid?
ugh
jaz

 
Old 07-03-2006, 09:11 AM   #2
Veteran
(male)
 
Join Date: May 2006
Posts: 336
Charme HB User
Re: ugh ugh ugh SOO LOST AGAIN....

Hi again JAZ

Nice to see you on this board!

If you've been on your meds since March that means you've been on them for (quick finger count) at least 3 months. Yeah, that should be long enough for the meds to work if they're going to. Most people seem to go on the 4-6wk rule, others (including myself) go for a 6-8wk rule. I'd say if you haven't seen any benefit from them yet then you aren't going to.

Is this the first set of meds you've tried? If so, and you thought you saw a benefit at first (I'm half assuming so because of the amount of time you've been on them), perhaps they were only acting as a placebo. When you talk to your psych perhaps you should ask about trying something else.

So that's one of the blood tests you had then eh? It's possible there is a problem there that's causing your depression. When do you get your results back then? Surely it's soon.

Best,
Charme

 
Sponsors Lightbulb
   
Old 07-03-2006, 07:57 PM   #3
Junior Member
(female)
 
Join Date: Jun 2006
Posts: 41
JAZ87 HB User
Re: ugh ugh ugh SOO LOST AGAIN....

Hey thank you soo much for taking the time to reply.
I've also tried lexapro, and I took klonopin for awhile....I saw my dr today and well he said that he was just going to up my buspar to twice daily??? ugh...how on earth is that going to help the depression????? I really want to try a new medicine (I mean don't get me wrong I don't expect like a sudden drastic change....) I just don't feel like this medicine is (Zoloft) is doing the trick! ugh! Oh well..... I guess I'll just stick with it for awhile longer...and wait for those blood results back! haha ugh!
I saw my dr today...and he didn't really address the fact that im not feeling better...my anxiety is next to gone, (ONLY with help of the loraz otherwise its terrible and i can't get outta the house) But my depression is just as bad if not worse...
ugh! oh well I'll keep you updated! thanks again for the support!
jaz

 
Old 07-04-2006, 05:51 AM   #4
Veteran
(male)
 
Join Date: May 2006
Posts: 336
Charme HB User
Re: ugh ugh ugh SOO LOST AGAIN....

Ugh (you have me saying it now) I slept in big time today. Would still be asleep if Suzie (my cat) hadn't persisted and I didn't get a text from my mother saying she found a slug in the grill pan! I haven't asked if it was cooked yet hahaha.

I was doing a bit of research into Buspar and Zoloft. I see that Buspar is for anxiety, and Zoloft is for depression, anxiety and a few other things. If I were you I would find out why your doctor wants to increase the Buspar. The only thing I can think off is so that he can then take you off the Zoloft and try you on another AD. Do you think that's possible? I mean I would be concerned about taking you off the Zoloft straightaway in case the anxiety came back. The other alternative may be to increase the Zoloft dosage to see if it will help with the depression. Is that making sense? Or do you think that the Buspar and Zoloft aren't helping at all and you may as well not be on them (you say only the Loraz is helping)?

Hmmm, one thing I would definetly recommend is not to leave such a long time period between dosage/med changes. If possible try for a maximum of 8wks, otherwise you'll get more and more frustrated and "ugh" 100 times worse!

Well, this wouldn't be a post without ending it with...ugh

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I lost my beloved Husband of 34 yrs 5 weeks ago dask27 Grief & Loss 11 11-05-2009 05:09 PM
Has anyone lost weight and had there period return to normal? jess25 Polycystic Ovary Syndrome (PCOS) 1 07-28-2009 10:54 PM
I lost my baby ='( RyansMom21809 Grief & Loss 8 05-08-2009 01:33 PM
am i lost( another am i depressed thread, sorry) zs_ross Depression 2 10-26-2006 07:20 PM
Feels Lost,detached from life and wondering "is this all there is?" makingsenseout Mental Health 5 10-26-2006 05:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!